Anxiety/anxiety attacks mood drops for only few seconds? only started when tsh went high.. please tell me its linked going mad!?

Iv had so many answers and different opinions that i dont know what to think anymore!

All i know is when my anxiety and attacks started and also strange mood drops that last only a minute at the max? It started when my tsh went up? But my ft4 was also over range at the time too?

After blaming the teva new formula and stopping the levo for 3 weeks my ft4 dropped really low and the tsh shot to over 100! Range (0.27 - 4.5)..

Referred to endo and have been on actavis 50mcg for 6 weeks and although the ft4 has risen back up quite a lot the tsh is still over 100 but my anxiety/mood drops have calmed down so the endo has told me to increase to 75mcg for 6 weeks and if the tsh hasnt fallen then he will check for conversion problems... help please!!

Last edited by
Skip

Featured Content

Living with a thyroid disease?

Connect with people like you to get support, advice and tips towards improving your health.

Get started

Featured by HealthUnlocked

1 Reply

oldestnewest
  • ThyroidObsessed,

    I'm sorry you've had no replies to your question.

You may also like...